It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 04-14-2010, 10:01 AM   #1
Newbie
(female)
 
Join Date: Apr 2010
Location: Magnolia, AR
Posts: 1
mpb5812 HB User
pitikia

under the skin redness in various parts of my lower legs. occurs after long periods on my feet, but only in warm weather. goes away after two days. I take advil pm, low dose aspirin, meds for low thyroid, crestor and a diuretic. I am 61.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Help needed - unexplained pitikia & jaundice carmelmo78 General Health 7 07-01-2004 10:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!